# SDR 20001103SH004

- Difficulty date: June 10, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N64742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BS 1148 - BS 1166, STR 24L - STR 24R.  (X)
